| Model Number |
N/A |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/13/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of refq4346 showed no other similar product complaint(s) from this lot number.
Event or Problem Description
It was reported "she was informed that when dr tried inserting the access needle, it broke.They had to open another kit.I have no extra information and am still trying to find more out.Dr was the placing dr.Nothing was wrong with the catheter, only the needle.".